ren410

80d

i take 20mg adderal 2x daily and have been treated horribly while trying to treat my problem skin. so i asked my doctor if i could switch to something different at least temporarily to avoid the stigmatization while getting my skin healthy. she prescribed quelbree and after reading reviews im feeling pretty scared. i can not afford to be sleepy or sick and im already depressed and this causes suicidal thoughts in a lot of people.

Autism Spectrum Disorder (ASD)

Morgellons disease

Attention-Deficit Disorder

Anxiety (Including GAD)

View all
  • Hansjj

    80d

    By problem skin what do you mean

    • ren410

      80d

      i dont even know what it is. I always thought it was cystic acne but it only gets worse, nothing has helped. They are these huge recurring masses - in the exact same spots every few weeks - sometimes with infection. For 25 years. When the pressure and pain of them is too much i try to pop them. The past 3 years have been the worst and most painful. I havent even been taking adderall for a year and when i try for any help or care now i am treated like a tweaker. The last dermatologist actually called it meth. I understand how adderall can influence people to cause their own skin problems. But doctors dont seem to have 12 seconds to listen and realize that isnt the case here.

      • Hansjj

        78d

        try the line drmtlgy acne spot treatment! It’s pricey but it’s the only thing that’s worked for me

  • Perfectionist27

    68d

    Have you tried the medication? My doctor just gave me the starter pack. It has all 200mg though and says adolescent and im in my 20s. I have ocd, anxiety, depression, ptsd and may possibly have adhd. Ive been having a hard time concentrating and my psychiatrist thought this may help with that and anxiety but im super scared too.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.